MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 3 ACCOLADE II BROACH; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 3 ACCOLADE II BROACH; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 1020-5203
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The "peg" on the femoral rasp is broken off.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.H3 other text : device not returned.
 
Event or Problem Description
The "peg" on the femoral rasp is broken off.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving an accolade rasp was reported.The event was confirmed through evaluation of the returned device.Method & results: product evaluation and results: visual inspection: visual inspection of the returned device indicated that the connection post of the broach is fractured at or near thinnest point of the ¿v.¿ the device otherwise appears well-used based on the damage visible on all other areas of the post and proximal surfaces.Dimensional inspection: dimensional inspection was not performed as dimensional aspects are not in question.Functional inspection: functional inspection was not performed as functional aspects are not in question.Material analysis: not performed as visual inspection provided no indication that the event was a result of a material integrity issue.The device overall appears severely worn as significant mechanical damage is visible on the proximal surfaces of the device, including the non-fracture surfaces of the connection post.Material analyses have been performed on previously returned devices indicating fracture in overload and device material consistent with the product drawing.If further information becomes available additional testing will be performed on this device.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: visual inspection: visual inspection of the returned device indicated that the connection post of the broach is fractured at or near thinnest point of the ¿v.¿ the device otherwise appears well-used based on the damage visible on all other areas of the post and proximal surfaces.Dimensional inspection: dimensional inspection was not performed as dimensional aspects are not in question.Functional inspection: functional inspection was not performed as functional aspects are not in question.Material analysis: not performed as visual inspection provided no indication that the event was a result of a material integrity issue.The device overall appears severely worn as significant mechanical damage is visible on the proximal surfaces of the device, including the non-fracture surfaces of the connection post.Material analyses have been performed on previously returned devices indicating fracture in overload and device material consistent with the product drawing.If further information becomes available additional testing will be performed on this device.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SIZE 3 ACCOLADE II BROACH
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17705590
Report Number0002249697-2023-01000
Device Sequence Number17933490
Product Code LPH
UDI-Device Identifier07613327252613
UDI-Public07613327252613
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1020-5203
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown